BibTeX record journals/ajc/Wang18

download as .bib file

@article{DBLP:journals/ajc/Wang18,
  author    = {Hong Wang},
  title     = {Disjoint cycles of order at least 5},
  journal   = {Australas. {J} Comb.},
  volume    = {71},
  pages     = {54--67},
  year      = {2018},
  url       = {http://ajc.maths.uq.edu.au/pdf/71/ajc\_v71\_p054.pdf},
  timestamp = {Wed, 11 Mar 2020 11:47:31 +0100},
  biburl    = {https://dblp.org/rec/journals/ajc/Wang18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics